# SDR UHLA2013072200367

- Difficulty date: July 22, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 22,056 hours, 14,515 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR DURING TAKEOFF AND CLIMB. RAN ENGINE 1 AND 2 WITH CREW, OPS CHECKED GOOD IAW AMM 21-51-00. NO DEFECTS NOTED, NO ODOR NOTED.
